# SDR FDEA2018081762048

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 77,270 hours, 28,708 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, DUE TO A LT ENG BLEED OFF MESSAGE.   DURING TAXI BACK, CREW PERFORMED SYSTEM TESTED IAW MM 36-11-00-5. COULD NOT DUPLICATE.   OPS CHECKED OKAY.  NO HISTORY IN PAST 30 DAYS.
